Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 6, Pages 553-562

Modeling and forecasting the peak flows of a river

Département de mathématiques et de génie industriel, École Polytechnique de Montréal, C.P. 6079, Succursale Centre-ville, Montréal, Québec H3C 3A7, Canada

Received 10 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mario Lefebvre, “Modeling and forecasting the peak flows of a river,” Mathematical Problems in Engineering, vol. 8, no. 6, pp. 553-562, 2002.